# SDR IPXA2024012638949

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 64,728 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FOUND BROKEN INBOARD LEADING EDGE SUPPORT LINK DOORS (SUPPORT ASSY THAT CONNECTED TO WEB ASSY)
